# SDR AU980462

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Sludged
- Location: Engine Oil Press
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING FLIGHT, THE RT ENGINE GAUGE DISPLAYED LOW OIL PRESSURE.  ENGINE GROUND RUN WITH A CALIBRATED OIL PRESSURE GAUGE PLUMBED INTO SYSTEM WAS CARRIED OUT WITH NO FAULT FOUND.  SUSPECTING IT COULD HAVE BEEN A SLUDGE PROBLEM IN THE PRESSURE LINE BETWEEN THE GAUGE AND ENGINE, THE LINE WAS PURGED AND REFILLED WITH CLEAN OIL.
